# SDR 95ZZZX986

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27910
- Make and model: Piper PA-31-350
- Aircraft serial: 317952044
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Oil Cool Lt Eng
- Part time: 1,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT LOOSE.  CHECKED PER SB NR 518A (LYCOMING).
